Generalizations of Hölder's inequality.
Cheung, Wing-Sum (2001)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Cheung, Wing-Sum (2001)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Betancor, Jorge J. (2000)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Dorosiewicz, Slawomir (2001)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Kinnunen, Juha, Martio, Olli (2003)
Annales Academiae Scientiarum Fennicae. Mathematica
Similarity:
Dorosiewicz, Slawomir (2001)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Szymon Głąb, Filip Strobin (2013)
Czechoslovak Mathematical Journal
Similarity:
Jachymski showed that the set is either a meager subset of or is equal to . In the paper we generalize this result by considering more general spaces than , namely , the space of all continuous functions which vanish at infinity, and , the space of all continuous bounded functions. Moreover, we replace the meagerness by -porosity.
Gladis Pradolini, Oscar Salinas (2007)
Czechoslovak Mathematical Journal
Similarity:
In this work we prove some sharp weighted inequalities on spaces of homogeneous type for the higher order commutators of singular integrals introduced by R. Coifman, R. Rochberg and G. Weiss in Factorization theorems for Hardy spaces in several variables, Ann. Math. 103 (1976), 611–635. As a corollary, we obtain that these operators are bounded on when belongs to the Muckenhoupt’s class , . In addition, as an important tool in order to get our main result, we prove a weighted Fefferman-Stein...